MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, EMBOLECTOMY

TELEFLEX INCORPORATED ARROW; CATHETER, EMBOLECTOMY
Model Number IPN035902
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the trerotola device fragmented during utilization of the device.There was no attempt to remove due to the very small size of the fragment.Investigation follow up with proceduralist.Object known retained during procedure and remained in due to risk/benefit of removal.Proceduralist to update documentation to include additional detail.Item was retained by dept and forwarded.Manufacturer response for catheter, embolectomy, arrow (per site reporter).They have sent return shipping label and are awaiting the item for investigation.

Brand Name
ARROW
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
TELEFLEX INCORPORATED
2400 bernville road
reading PA 19605
MDR Report Key8666320
Report Number8666320
Device Sequence Number2257669
Product Code DXE
UDI-Device Identifier00801902013156
UDI-Public(01)00801902013156
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2019
Report Date (Section F) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN035902
Device Catalogue NumberPT-65509
Device Lot Number13F18K0603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2019
Patient Sequence Number1
Date Report Sent to FDA05/13/2019